# SDR VTZA98213

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Activated
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6584 - BOS-SWF - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING AT BDL DUE TO PAX DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT DIVERTED TO BDL AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 56392, MEL 52-1.  MAINTENANCE CLOSED DMI 56392 ON 6-6-98 BY PERFORMING OPERATION CHECK ON PASSENGER DOOR WARNING SYSTEM.  COULD NOT DUPLICATE PROBLEM.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
